Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i1-3.60
pages 39-46

Regularization of Optimization Problems for Objects Described by a System of Operator Equations with the Hammerstein Equation

D. E. Akbarov
National Technical University "Kiev Polytechnical Institute"
Valeriy S. Melnik
Institute of Applied System Analysis of National Academy of Sciences of Ukraine and Ministry of Education and Science of Ukraine, Kiev

Краткое описание

Aspects of regularization of a part of restrictions imposed on optimization problems for objects described by a system of nonlinear operator equations with the Hammerstein equation and with restrictions of the form of operator inequalities and inclusions placed on the phase and control variables are considered. The method of "operator deformations" is used for regularization of a part of restrictions.


Articles with similar content:

Development of the Methodology of Estimating of the Effectiveness in the Space Activity
Journal of Automation and Information Sciences, Vol.47, 2015, issue 11
Ludmila I. Samoilenko, Ludmila N. Kolos
The Method of Main Coordinate in the Theory of Parametric Synthesis of the Linear Stabilized Systems
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Tatyana Ye. Aleksandrova , Yevgeniy Ye. Aleksandrov
Optimization of the Network Structure for Exchange of Data on Control of the Corporate Telecommunication System Transport Network
Telecommunications and Radio Engineering, Vol.68, 2009, issue 17
I. A. Saitov, Yu. G. Aleksikov
Numerical-Analytical Approach to the Solution of the Terminal Problem of Optimization
Journal of Automation and Information Sciences, Vol.32, 2000, issue 4
Oleg G. Kovrizhkin, Alexander A. Litvin
Sequential Decomposition in Problems of Optimization of Dynamic Processes with Models in Inclusions
Journal of Automation and Information Sciences, Vol.31, 1999, issue 12
Gennadiy M. Bakan